MathSciNet Relay Station
MathSciNet bibliographic data
MR2213610 46L53 (46L52)
Buchholz, Artur Optimal constants in Khintchine type inequalities for fermions, Rademachers and $q$-Gaussian operators. Bull. Pol. Acad. Sci. Math. 53 (2005), no. 3, 315–321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement